U.S. doctors online nowAsk doctors free
Amarillo, TX
A 25-year-old male asked:

had elevated dimer d test of 308 and had an ekg chest x ray and ct scan with the medicine that lights up vein was sent home and was told to just take a baby asprin now having weird head pain and leg pain..should i be worried? was also just put on celexa

1 doctor answer6 doctors weighed in
Dr. Christine Hom
Pediatrics 30 years experience
Worried: People have tests done for various reasons. Many people have symptoms. You need to discuss both with a physician who will interpret them in the context of your medical history and who will be best situated to hear and address your concerns. Please make an appointment with your doctor.
Dr. Paul Garrett
Radiology 40 years experience
I agree w/ Dr.K.; you need an internist. If you have leg discomfort with a d dimer that is a little high, another test is venous ultrasound to exclude clot in your leg veins. For d dimer info: http://www.mayomedicallaboratories.com/test-catalog/Clinical+and+Interpretive/9290 "Increased D-dimer values... do not indicate a specific disease". The head pain is a mystery and needs more eval. by a Dr.
Dec 27, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 24-year-old member asked:

For 2 yrs have had high potassium and low sodium and have hypothyroid but TSH levels okay with meds, what could be wrong?

2 doctor answers4 doctors weighed in
Dr. Susan Wingo
Endocrinology 33 years experience
Low Cortisol: Someone with one autoimmune condition (including most people with hypothyroidism) are at somewhat higher risk to have another autoimmune condition. One possibility here is addison's disease (adrenal failure), in which the antibodies attack the adrenals, causing low levels of cortisol and other adrenal hormones, which can result in high potassium & low sodium.
A female asked:

Bloody nose every hour, canr hold down food, right lower stomach pain, blood in urine, dizzy, hard time breathing, help?

3 doctor answers6 doctors weighed in
Dr. Steven Ginsberg
Hematology and Oncology 37 years experience
Urgent medical care: Your symptoms sound very serious. You need to seek immediate emergency medical attention.
A 40-year-old member asked:

Had stomach ache w/ diareah / vomit dr says infection kidneys. Now sharp tight pain around center of body stinging pain on skin at back ?

1 doctor answer7 doctors weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Unusual symptoms: Kidney infections are usually associated with lower urinary tract symtoms such as stinging with urination, urinary frequency and pain or discomport above the pubic bone and well below the umbilicus. Plus tenderness over the kidneys when tapping over the lower ribs at the back. Diarrhea and vomiting is usually associated with bowel issues. Was your urine tested for infection. ? Bowel problem + uti.
FL
A 59-year-old member asked:

If I have cronic sinus pressure, inner ear fluid, blocked ears and ringing without runny nose or watery eyes or itching can it be allergies?

1 doctor answer1 doctor weighed in
Dr. Anlin Xu
Dr. Anlin Xuanswered
Allergy and Immunology 24 years experience
Possible/less likely: Allergies can cause these symptoms that you mentioned. But it could be chronic sinusitis. In that case, antibiotics or sometimes surgery can help. You should see an ear, nose, throat doctors first, and later also do an allergy testing to rule out allergies.
NJ
A 33-year-old member asked:

Does gabapentin lower potassium levels? Was prescribed potassium pills, but since starting pain has gotten so bad I can't even sleep. Potassium cause?

2 doctor answers9 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Possibly: Gabapentin may be associated with lowered potassium, but there are dozens of other meds also associated with potassium loss. What other meds are you taking? Where is the pain your are getting. Potassium can be very irritating to the stomach/esophagus if not taken with food or adequate fluids. Consult with your fp concerning this problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 27, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.